# SDR CHQA200800135

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 8004403
- Condition: Inoperative
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5716, IAH TO JAX.  DURING CLIMB WHEN THE FLAPS WERE SELECTED FROM 8 TO 0 THE RT FLAP RETRACTED TO 0 AND LT FLAP FROZE AT 3 DEGREES AND A FLAP FAIL MESSAGE APPEARED ON EICAS.  THE APPROPRIATE CHECK LISTS WERE FOLLOWED AND THE FLIGHT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A FLAP RE-RIG AND THE FLAP SYSTEM OPERATED NORMALLY.  (A)
